# SDR R2J2002F00001

- Difficulty date: February 13, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N111KF
- Make and model: Beech B95
- Aircraft serial: TC633
- Engine: Cont IO470*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9542001514
- Part serial: TC633
- Condition: Corroded
- Location: Cargo Bay
- Part time: 3,108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION AFTER FINDING CRACKS IN AREA OF DOOR STEP, THE BAGGAGE FLOOR WAS COMPLETELY REMOVED.  FOUND INSULATION ON UNDERSIDE OF FLOOR BOARD, HAD RETAINED SOME MOISTURE, CAUSING UNDER FLOOR STRUCTURE TO CORRODE.  AIRCRAFT IS 1964 MODEL.  SUGGEST A SERVICE BULLETIN TO CALL OUT FOR INSPECTION OF THIS AREA AND REMOVAL OF FIBERGLASS SOUND PROOFING.  HAD TO REMOVE WHOLE PANEL TO NOTICE DAMAGE MOSTLY TO TOP OF CHANNELS, NEW PARTS INSTALLED. (PHOTO)
